# SDR CA100913005

- Difficulty date: September 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Divider
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

POWER LOSS/IFSD DURING APPROACH, THE ENGINE LOST POWER FOLLOWED BY SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSP FOUND A FUEL LEAK AT A FUEL NOZZLE TRANSFER TUBE.  THE PROBLEM WAS CORRECTED BEFORE THE ACFT WAS RETURNED TO SERVICE. (SDR 2010100901532/TRBA2010108)
